Alert archive / Kentucky / Winter Storm Warnings in 2008
Winter Storm Warning 2, NWS Jackson, KY
NWS Jackson, KY issued this winter storm warning at Feb 25, 2008, 4:21 PM EST for Harlan County, Letcher County, Kentucky. It took effect at Feb 26, 2008, 8:00 PM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2008, 4:21 PM EST (21:21 UTC)
- In effect from
- Feb 26, 2008, 8:00 PM EST
- Expired
- Feb 26, 2008, 3:44 AM EST
- In force
- Issued by
- NWS Jackson, KY
Counties Harlan County, KY, Letcher County, KY
The radar
The Jackson,KY radar (KJKL), 71 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KJKL 252121 WSWJKL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 421 PM EST MON FEB 25 2008 ...WIDESPREAD SNOW WILL MOVE INTO THE AREA ON TUESDAY NIGHT... .A WINTER STORM WILL MOVE ACROSS THE AREA FROM MONDAY NIGHT THROUGH WEDNESDAY EVENING. ON TUESDAY EVENING...COLD AIR WILL POUR IN BEHIND THE COLD FRONT AND TURN THE RAIN INTO SNOW. LOW LEVEL INSTABILITY AND UPSLOPE WIND FLOW WILL CONTINUE THE SNOW INTO WEDNESDAY EVENING. KYZ088-118-261030- /O.NEW.KJKL.WS.W.0002.080227T0100Z-080228T0600Z/ HARLAN-LETCHER- INCLUDING THE CITIES OF...HARLAN...WHITESBURG 421 PM EST MON FEB 25 2008 ...WINTER STORM WARNING IN EFFECT FROM 8 PM TUESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 1 AM EST THURSDAY. 4 TO 6 INCHES OF SNOW ARE EXPECTED AT ELEVATIONS ABOVE 2500 FEET. BELOW 2500 FEET...1 TO 3 INCHES OF SNOW IS EXPECTED. STRONG WINDS WILL CREATE SOME BLOWING SNOW WITH NEAR ZERO VISIBILITIES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ KYZ086-087-110-113-115>117-120-261030- /O.NEW.KJKL.SN.Y.0003.080227T0100Z-080228T0600Z/ KNOX-BELL-FLOYD-KNOTT-PERRY-CLAY-LESLIE-PIKE- INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO... PINEVILLE...PRESTONSBURG...HINDMAN...HAZARD...MANCHESTER... HYDEN...PIKEVILLE 421 PM EST MON FEB 25 2008 ...SNOW ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 1 AM EST THURSDAY. ONE TO THREE INCHES OF SNOW ARE EXPECTED AS A WINTER STORM MOVES ACROSS THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KYZ044-050>052-058>060-068-069-079-080-083>085-104-106>109-111- 112-114-119-261030- /O.NEW.KJKL.SN.Y.0003.080227T0100Z-080228T0200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... BEATTYVILLE...JACKSON...BOONEVILLE...INEZ 421 PM EST MON FEB 25 2008 ...SNOW ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 9 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 9 PM EST WEDNESDAY. ONE TO TWO INCHES OF SNOW ARE EXPECTED AS A WINTER STORM MOVES ACROSS THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JJ
1 follow-up statement
000 WWUS43 KJKL 260844 WSWJKL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 344 AM EST TUE FEB 26 2008 ...WIDESPREAD SNOW WILL MOVE INTO THE AREA TONIGHT INTO WEDNESDAY EVENING... .A COLD FRONT WILL MOVE EAST OF THE AREA TODAY...USHERING IN MUCH COLDER AIR. THE COLD AIR COMBINED WITH AN UPPER LEVEL WEATHER DISTURBANCE...AND AIR FLOWING OVER THE HIGHER TERRAIN...WILL RESULT IN SNOW SHOWERS ACROSS THE AREA TONIGHT INTO WEDNESDAY EVENING. KYZ088-118-261700- /O.CAN.KJKL.WS.W.0002.080227T0100Z-080228T0600Z/ /O.NEW.KJKL.HS.W.0001.080227T0000Z-080228T0600Z/ HARLAN-LETCHER- INCLUDING THE CITIES OF...HARLAN...WHITESBURG 344 AM EST TUE FEB 26 2008 ...HEAVY SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY. SNOW SHOWERS ARE EXPECTED TO DEVELOP LATE TODAY. THE SNOW SHOWERS ARE EXPECTED TO BECOME WIDESPREAD TONIGHT THROUGH WEDNESDAY. FOR ELEVATIONS ABOVE 2500 FEET...2 TO 4 INCHES OF SNOW IS EXPECTED TONIGHT...WITH ANOTHER 2 TO 4 INCHES WEDNESDAY INTO WEDNESDAY EVENING. THIS WILL RESULT IN TOTAL SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES. GUSTY WINDS MAY ALSO CREATE SOME BLOWING AND DRIFTING SNOW AT TIMES. FOR ELEVATIONS BELOW 2500 FEET...1 TO 2 INCHES OF SNOW IS EXPECTED TONIGHT...WITH ANOTHER 1 TO 2 INCHES ON WEDNESDAY INTO WEDNESDAY EVENING. THIS WILL RESULT IN TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ KYZ044-050>052-058>060-068-069-079-080-083>085-104-106>109-111- 112-114-119-261700- /O.EXT.KJKL.SN.Y.0003.080227T0000Z-080228T0200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... BEATTYVILLE...JACKSON...BOONEVILLE...INEZ 344 AM EST TUE FEB 26 2008 ...SNOW ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST WEDNESDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST WEDNESDAY. SNOW SHOWERS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON. THESE SNOW SHOWERS ARE EXPECTED TO BECOME WIDESPREAD TONIGHT THROUGH WEDNESDAY. 1 TO 2 INCHES OF SNOW IS EXPECTED TO ACCUMULATE TONIGHT...WITH ANOTHER 1 TO 2 INCHES ON WEDNESDAY. THIS WILL RESULT IN TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES FOR MUCH OF THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KYZ086-087-110-113-115>117-120-261700- /O.EXT.KJKL.SN.Y.0003.080227T0000Z-080228T0600Z/ KNOX-BELL-FLOYD-KNOTT-PERRY-CLAY-LESLIE-PIKE- INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO... PINEVILLE...PRESTONSBURG...HINDMAN...HAZARD...MANCHESTER... HYDEN...PIKEVILLE 344 AM EST TUE FEB 26 2008 ...SNOW ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY. SNOW SHOWERS ARE EXPECTED TO DEVELOP LATE TODAY. THESE SNOW SHOWERS WILL BECOME WIDESPREAD TONIGHT THROUGH WEDNESDAY. EXPECT 1 TO 2 INCHES OF SNOW TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES ON WEDNESDAY INTO WEDNESDAY EVENING. THIS WILL RESULT IN TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WJM
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this winter storm warning went out at Feb 25, 3:43 PM EST, 38 minutes earlier.
Area forecast discussion, Feb 25, 3:43 PM EST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 343 PM EST MON FEB 25 2008 .SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/...UPDATED A FAIRLY STRONG FRONTAL COMPLEX WILL BE MOVING THROUGH THE AREA TONIGHT INTO TOMORROW. THIS EVENING...A WARM FRONT WILL BE MOVING FROM SOUTH TO NORTH ACROSS THE AREA FROM AROUND 7 PM UNTIL MIDNIGHT. THIS WILL THEN PUT EASTERN KENTUCKY IN THE WARM SECTOR OUT AHEAD OF THE COLD FRONT. THE MODELS HAVE CONSISTENTLY BEEN PUTTING SHOWERS IN THIS WARM SECTOR AND THE MOS POPS HAVE ALL BEEN VERY HIGH. THE ACTUAL FRONT NOW LOOKS TO BE MOVING THROUGH THE AREA FROM 1 TO 5 PM TOMORROW. THERE WILL BE A STRONG DROP OFF IN TEMPERATURES BEHIND THE FRONT AND SUFFICIENT LIFT...DUE TO A COMBINATION OF UPSLOPE AND THE UPPER TROUGH. WITH THESE TWO FACTORS IN PLAY...DECIDED TO ISSUE A WINTER STORM WARNING FOR HARLAN AND LETCHER COUNTIES. ELEVATIONS ABOVE 2500 FEET WILL SEE UP TO 4 TO 6 INCHES OF SNOW WHILE THE MAIN POPULATION AREAS WILL ONLY SEE 2 TO 3 INCHES OF SNOW. PUT OUT A SNOW ADVISORY FOR THE REST OF THE AREA. A TOTAL OF 2 TO 3 INCHES EXPECTED IN THE COUNTIES BORDERING HARLAN AND LETCHER AND 1 TO TWO INCHES EXPECTED FOR THE REST OF THE AREA. THE SNOW SEE 2 TO COLD FRONT WILL BE APPROACHING THE AREA TONIGHT. THESE SNOW TOTALS ARE FOR THE PERIOD FROM TUESDAY EVENING TO WEDNESDAY EVENING. I TOOK THE THUNDER OUT OF THE FORECAST FOR TUESDAY MORNING...AS THE INSTABILITY WAS INSUFFICIENT FOR THUNDERSTORMS TO DEVELOP. THE MODELS WERE ALSO SHOWING THE UPPER LIFT AND THE OMEGA BEING OUT OF PHASE. FOR TEMP...GENERALLY WENT COLDER THAN MOS DUE TO THE SNOW. .LONG TERM.../WEDNESDAY THROUGH MONDAY/...UPDATED MODELS ARE IN GOOD AGREEMENT THROUGH 84HR...DY4...THURSDAY. THEREAFTER...MODELS DIVERGE...ESPECIALLY FOR SYSTEM WHICH IS TO AFFECT OUR AREA AT THE VERY END OF THE EXTENDED PERIOD. EXITING WINTER WEATHER STORM SYSTEM WILL BE WINDING DOWN EARLY IN THE PERIOD...BUT NOT BEFORE UNLOADING SOME ADDITIONAL SNOW ACROSS MUCH OF EASTERN KENTUCKY. PRECIPITATION WILL TAPER OFF AND END LATE WEDNESDAY NIGHT. NEXT SIGNIFICANT STORM SYSTEM TAKES AIM AT EASTERN KENTUCKY FRIDAY. MODELS ARE SHOWING SOME MINOR DIFFERENCES IN THE UPPER LEVEL PATTERN. IN PARTICULAR...THE ECMWF IS A BIT STRONGER WITH INITIAL SHORTWAVE ENERGY ASSOCIATED WITH A DEVELOPING WARM FRONT OVER THE MIDWEST THURSDAY NIGHT. AS A RESULT...DECIDED TO INTRODUCED POPS BACK INTO THE FORECAST FOR THURSDAY NIGHT FOR THIS FEATURE. WARM FRONT PASSES TO OUR NORTH DURING THE OVERNIGHT PERIOD INTO FRIDAY MORNING...ULTIMATELY LEAVING EASTERN KENTUCKY IN THE WARM SECTOR. WENT WITH RISING TEMPS THROUGH EARLY MORNING FRIDAY AFTER A MIDNIGHT LOW. THIS BEING SAID...THE TIMING OF THE ONSET OF PRECIP MAY COINCIDE WITH COLDER AIR IN PLACE ACROSS THE CWA...LEADING TO THE POSSIBILITY OF SOME WINTRY WEATHER AT THE START. FOR NOW WENT WITH A SLIGHT CHANCE OF RAIN OR SNOW...BUT MAY CHANGE PRECIP TYPE TO THE POSSIBILITY OF SOME LIGHT FREEZING RAIN IF COLDER AIR IS NOT SCOURED OUT OF OUR VALLEYS QUICK ENOUGH. EITHER WAY...DO NOT EXPECT MUCH IN THE WAY OF PROBLEMS AT THIS TIME AS TEMPS RISE RAPIDLY AFTER MIDNIGHT...BEFORE THE BULK OF PRECIPITATION HITS THE AREA. SO PRECIP SHOULD BE IN THE FORM OF ALL RAIN BY OR BEFORE SUNRISE. INCREASED POPS FOR FRIDAY PROPER TO HIGH CHANCE WITH BETTER MODEL AGREEMENT... AND GOOD CONSISTENCY IN MODEL SOLUTIONS. FINAL STORM SYSTEM OF CONCERN TAKES AIM AT EASTERN KENTUCKY AT THE VERY END OF THE EXTENDED PERIOD. ECMWF WAS MUCH SLOWER WITH OVERALL EVOLUTION AND TIMING OF THE SYSTEM AS WHEN COMPARED TO THE OPERATIONAL GFS. THE GFS AND ECMWF ENSEMBLE MEANS APPEARED TO BE A GOOD COMPROMISE...AND A QUICK LOOK AT THE ECMWF SHOWED IT TRENDING STRONGLY TOWARDS THIS COMPROMISE. THEREFORE WENT WITH A SLOWER TIMING OF THE COLD FRONT...WHICH WITH CURRENT THINKING WOULD NOT REACH EASTERN KENTUCKY UNTIL MONDAY NIGHT OR TUESDAY....JUST BEYOND THE END OF THE FORECAST PERIOD. DID INCLUDE A SLIGHT POP FOR MONDAY HOWEVER AS PART OF THE COMPROMISE IN SOLUTIONS. IF THERE ARE NO SIGNIFICANT CHANGES...EXPECT POPS TO INCREASE MONDAY NIGHT INTO TUESDAY...WHICH WOULD BE PICKED UP ON TOMORROWS FORECAST CYCLE. && .AVIATION.../18Z TO 18Z/ THE UPPER LEVEL RIDGE AXIS WILL BE SHIFTING EAST OF THE AREA THIS AFTERNOON. LOW LEVEL MOISTURE REMAINING FROM THE PREVIOUS SYSTEMS HAVE KEPT IFR CIGS OVER EASTERN KENTUCKY THIS MORNING. IMPROVEMENT IN CIGS TO VFR WILL BE OCCURRING FROM 18-20Z AND SHOULD BE STARTING IN THE SOUTH AND THEN WORKING ITS WAY NORTH. ONCE THE LOWER CLOUDS MOVE OUT...MID LEVEL CLOUDS WILL THEN BE MOVING IN LATE THIS AFTERNOON. THERE WILL BE SOME ISOLATED THUNDERSTORMS POSSIBLE FROM NEAR DAWN ON TUESDAY TO THE EARLY MORNING HOURS AS A COLD FRONT MOVES THROUGH THE AREA. CIGS WILL RETURN TO VFR WITH TEMPO LIFR AFTER 12Z. && .JKL WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 8 PM TUESDAY TO 9 PM EST WEDNESDAY FOR KYZ044- 050>052-058>060-068-069-079-080-083>085-104-106>109-111-112-114- 119. WINTER STORM WARNING FROM 8 PM TUESDAY TO 1 AM EST THURSDAY FOR KYZ088-118. SNOW ADVISORY FROM 8 PM TUESDAY TO 1 AM EST THURSDAY FOR KYZ086- 087-110-113-115>117-120. && SHORT TERM...JJ LONG TERM...RAY AVIATION...JJ
Hazardous weather outlook, Feb 25, 5:53 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 553 AM EST MON FEB 25 2008 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 553 AM EST MON FEB 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM LATE TONIGHT AS A COLD FRONT APPROACHES THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY TUESDAY MORNING AS THE COLD FRONT CROSSES EASTERN KENTUCKY. ADDITIONALLY...COLDER AIR FOLLOWING THE FRONTAL PASSAGE WILL CHANGE RAIN SHOWERS OVER TO SNOW SHOWERS BY LATE IN THE AFTERNOON ON TUESDAY. WHILE NO SNOW ACCUMULATION IS EXPECTED DURING THE AFTERNOON HOURS...AS TEMPERATURES FALL WELL BELOW FREEZING DURING THE EVENING AND OVERNIGHT HOURS ON TUESDAY NIGHT...LIGHT SNOW ACCUMULATIONS OF AROUND A COUPLE OF INCHES WILL OCCUR. SNOW SHOWERS WILL AGAIN BE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT...WITH TOTAL SNOW ACCUMULATIONS FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT RANGING FROM 2 TO 3 INCHES...TO AS MUCH AS 5 INCHES ALONG THE HIGHER MOUNTAIN PEAKS BORDERING VIRGINIA. SNOW SHOWERS WILL ONCE AGAIN BE POSSIBLE FROM FRIDAY THROUGH EARLY SATURDAY MORNING. ONLY LIGHT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 4:21 PM EST | Snow Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 25 more | 54 hr |
Nearby
Winter Storm Warnings in Kentucky, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.